Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Will my liver get hurt if I have squished my abdominal region ?

So I posted recently about having breathing issues. Over 24 hours ago, a bug buzzed past my head and I crouched down, which squished my abdominal region a bit. Since then, I ve been breathing strangely (which I attribute to anxiety , I think), but my liver region hurts slightly. Not OUCH painful but slight, faint pain/itchy feeling. I m afraid I may have punctured it and may be bleeding or something, or maybe punctured my diaphragm or broke a rib, I don t know. This happened yesterday, and I know muscles take time to feel better after an injury but I want to know what might be wrong. Would it be hurting much worse? Can my liver really be injured so easily? Please let me know.
Asked On : Sat, 2 Jul 2011
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
this can be muscle strain.
&it may be paining.
you will be alright within a day or two.
if you don't become alright,you can consult doctor.
Answered: Sat, 2 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor